# SDR AWXA200301146

- Difficulty date: September 3, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 51,701 hours, 35,024 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 656964612
- Condition: Chafed
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-16 CHECK THE RT WING TRAILING EDGE CLOSE-OUT PANEL CHAFED AT WBL 200.  MAINTENANCE FABRICATED AND INSTALLED A REPAIR PLATE ON CLOSE-OUT PANEL AT WBL 200 IAW B737-300 SRM 51-20-01 PARA G.
